# SDR SWIA2021082660618

- Difficulty date: July 19, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE SKIN EDGE HAS SUSPECTED CRACK AS MARKED AT THE SLAT 2 OTBD TRACK CUTOUT.   (C-CHECK RO 8-23-21)   CUT OUT LH WING FIXED LEADING EDGE SKIN EDGE CRACK AS MARKED AT THE SLAT 2 OTBD TRACK CUTOUT.REF SRM 57-49-01/REPAIR 06P. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06
